# SDR SWAA2024110142080

- Difficulty date: September 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA344 TO STA360 AND LBL11 FWD GALLEY AND LAV 2024-600315<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS344 TO BS360 LBL11 AT FWD GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 46 REV. A AND SHEET 16 REV. B  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
